# SDR MASA200600036

- Difficulty date: January 11, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 20,496 hours, 15,156 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1071B
- Condition: Failed
- Location: Te Flaps
- Part time: 13,654 hours, 10,014 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6372 YUM, FLAPS FAIL CAUTION MESSAGE.  PART A COULD NOT BE ACCOMPLISHED, THE SYSTEM WOULD NOT RESET.  A/C FERRIED TO PHX WHERE MAINTENANCE REMOVED AND REPLACED BPSU.
